# SDR C2XA10CL092

- Difficulty date: June 17, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 16,651 hours, 13,078 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500116
- Part serial: 10348E
- Condition: Arced
- Location: Cockpit
- Part time: 4,035 hours, 3,309 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5707 THE CREW REPORTED THE CAPTAINS WINDSHIELD ARCHING ON LANDING.  MAINTENANCE REPLACED THE CAPTAINS WINDSHIELD AND OPERATIONAL CHECKS WERE GOOD.
